# SDR CA980928004

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Radiator Pipe
- Part number: 2072000002
- Condition: Worn
- Location: Engine Cooling
- Part time: 1,341 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON 100-HOUR INSPECTION, THE INBOARD EXHAUST RETAINER SPRING BETWEEN NR 3 CYLINDER EXHAUST STACK AND THE MUFFLER HAD WORN 3 DEEP GROOVES IN THE SOLID COOLANT RETURN PIPE THAT IS ROUTED BESIDE IT.  AIRCRAFT MANUFACTURER INFORMED.
